Sporadic cycles on CM abelian varieties
Compositio Mathematica, Tome 88 (1993) no. 2, pp. 123-142.
@article{CM_1993__88_2_123_0,
     author = {White, Samuel P.},
     title = {Sporadic cycles on {CM} abelian varieties},
     journal = {Compositio Mathematica},
     pages = {123--142},
     publisher = {Kluwer Academic Publishers},
     volume = {88},
     number = {2},
     year = {1993},
     zbl = {0798.14025},
     mrnumber = {1237917},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__88_2_123_0/}
}
TY  - JOUR
AU  - White, Samuel P.
TI  - Sporadic cycles on CM abelian varieties
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 123
EP  - 142
VL  - 88
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__88_2_123_0/
UR  - https://zbmath.org/?q=an%3A0798.14025
UR  - https://www.ams.org/mathscinet-getitem?mr=1237917
LA  - en
ID  - CM_1993__88_2_123_0
ER  - 
White, Samuel P. Sporadic cycles on CM abelian varieties. Compositio Mathematica, Tome 88 (1993) no. 2, pp. 123-142. http://www.numdam.org/item/CM_1993__88_2_123_0/

[1] P. Deligne: Hodge cycles on abelian varieties (notes by J. S. Milne). Lecture Notes in Mathematics 900 (1982), 9-100. | Zbl 0537.14006

[2] H. Pohlmann: Algebraic cycles on abelian varieties of complex multiplication type. Ann. Math. 88 (1968), 161-180. | MR 228500 | Zbl 0201.23201

[3] K. Ribet: Hodge classes on certain types of abelian varieties. Am. J. Math. 105 (1983), 523-535. | MR 701568 | Zbl 0586.14003

[4] J. Serre: Abelian l-adic Representations and Elliptic Curves. McGill University lecture notes, with William Kuyk and John Labute, 1968. | MR 263823

[5] G. Smith: Generic Cyclic Polynomials and Some Applications. Ph.D. thesis, 1990.